# SDR 96ZZZM207

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Condition: Smoking
- Location: Nr 2 Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, NR 2 AFT GALLEY SERVING CART EMITTED SMOKE WHEN TURNED ON.  REMOVED AND REPLACED SERVING CART.  OPERATIONAL CHECK NORMAL.  (M)
